MAUDE Adverse Event Report: SYNTHES GMBH 2.7MM TI VA LCKNG SCR SLF-TPNG WITH T8 STARDRIVE RECESS 20MM; SCREW, FIXATION, BONE

SYNTHES GMBH 2.7MM TI VA LCKNG SCR SLF-TPNG WITH T8 STARDRIVE RECESS 20MM; SCREW, FIXATION, BONE
Model Number 04.211.020
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Event or Problem Description
Device report from japan reports an event as follows: it was reported that on (b)(6) 2022, the patient underwent the open reduction internal fixation surgery for fracture of distal clavicle with 5 screws.The surgery was completed successfully.On (b)(6), it was confirmed that 5 distal screws were broken.It is unknown when the screws broke.The surgeon commented that the cause was unknown.The patient had dementia.Concomitant device reported: 2.7 ti va lcp clav pl lat/ cs1/ lft/ -s (04.112.610s, 640p853).This is report 2 of 9 for (b)(4).This report is for 2.7mm ti va lckng scr slf-tpng with t8 stardrive recess 20mm.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Date of event: unknown date of breakage.Device available for evaluation: complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter: initial reporter is j&j company representative.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.7MM TI VA LCKNG SCR SLF-TPNG WITH T8 STARDRIVE RECESS 20MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
SYNTHES SELZACH
bohackerweg 5
selzach 2545
SZ   2545
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key15529386
Report Number8030965-2022-07718
Device Sequence Number16812819
Product Code HWC
UDI-Device Identifier10886982119025
UDI-Public(01)10886982119025
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103243
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.211.020
Device Catalogue Number04.211.020TS
Device Lot Number8L88919
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/08/2022
Initial Report FDA Received Date10/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.7 TI VA LCP CLAV PL LAT/ CS1/ LFT/ -S; CORTSCR ø2.7 SELF-TAP L20 TAN; VA LOCKSCR ø2.7 HE 2.4 SELF-TAP L20 TAN; VA LOCKSCR ø2.7 HE 2.4 SELF-TAP L20 TAN; VA LOCKSCR ø2.7 HE 2.4 SELF-TAP L20 TAN; VA LOCKSCR ø2.7 HE 2.4 SELF-TAP L22 TAN; VA LOCKSCR ø2.7 HE 2.4 SELF-TAP L22 TAN; VA LOCKSCR ø2.7 HE 2.4 SELF-TAP L22 TAN; VA LOCKSCR ø2.7 HE 2.4 SELF-TAP L24 TAN; VA LOCKSCR ø2.7 HE 2.4 SELF-TAP L24 TAN
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown